Longitudinal melanonychia induced by 3'-azidodeoxythymidine. Report of 9 cases

Antonella Tosti, G. Gaddoni, P. A. Fanti, A. D'Antuono, Albertini

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

9 Caucasian patients who developed longitudinal melanonychia during 3'-azidodeoxythymidine (AZT) treatment for HIV infection are reported. The occurrence of nail pigmentation was not related to drug dosage or to the severity of the HIV infection. AZT as well as other drugs acting on DNA synthesis or transcription seem to be a quite frequent cause of longitudinal melanonychia.

Original languageEnglish
Pages (from-to)217-220
Number of pages4
JournalDermatologica
Volume180
Issue number4
StatePublished - Jan 1 1990
Externally publishedYes

Fingerprint

HIV Infections
Pigmentation
Nails
Pharmaceutical Preparations
DNA
Therapeutics

Keywords

  • 3'-azidodeoxythymidine
  • longitudinal melanonychia
  • zidovudine

ASJC Scopus subject areas

  • Dermatology

Cite this

Tosti, A., Gaddoni, G., Fanti, P. A., D'Antuono, A., & Albertini (1990). Longitudinal melanonychia induced by 3'-azidodeoxythymidine. Report of 9 cases. Dermatologica, 180(4), 217-220.

Longitudinal melanonychia induced by 3'-azidodeoxythymidine. Report of 9 cases. / Tosti, Antonella; Gaddoni, G.; Fanti, P. A.; D'Antuono, A.; Albertini.

In: Dermatologica, Vol. 180, No. 4, 01.01.1990, p. 217-220.

Research output: Contribution to journalArticle

Tosti, A, Gaddoni, G, Fanti, PA, D'Antuono, A & Albertini 1990, 'Longitudinal melanonychia induced by 3'-azidodeoxythymidine. Report of 9 cases', Dermatologica, vol. 180, no. 4, pp. 217-220.
Tosti A, Gaddoni G, Fanti PA, D'Antuono A, Albertini. Longitudinal melanonychia induced by 3'-azidodeoxythymidine. Report of 9 cases. Dermatologica. 1990 Jan 1;180(4):217-220.
Tosti, Antonella ; Gaddoni, G. ; Fanti, P. A. ; D'Antuono, A. ; Albertini. / Longitudinal melanonychia induced by 3'-azidodeoxythymidine. Report of 9 cases. In: Dermatologica. 1990 ; Vol. 180, No. 4. pp. 217-220.
@article{54402edbd4d748748273a50273c707dc,
title = "Longitudinal melanonychia induced by 3'-azidodeoxythymidine. Report of 9 cases",
abstract = "9 Caucasian patients who developed longitudinal melanonychia during 3'-azidodeoxythymidine (AZT) treatment for HIV infection are reported. The occurrence of nail pigmentation was not related to drug dosage or to the severity of the HIV infection. AZT as well as other drugs acting on DNA synthesis or transcription seem to be a quite frequent cause of longitudinal melanonychia.",
keywords = "3'-azidodeoxythymidine, longitudinal melanonychia, zidovudine",
author = "Antonella Tosti and G. Gaddoni and Fanti, {P. A.} and A. D'Antuono and Albertini",
year = "1990",
month = "1",
day = "1",
language = "English",
volume = "180",
pages = "217--220",
journal = "Dermatology",
issn = "1018-8665",
publisher = "S. Karger AG",
number = "4",

}

TY - JOUR

T1 - Longitudinal melanonychia induced by 3'-azidodeoxythymidine. Report of 9 cases

AU - Tosti, Antonella

AU - Gaddoni, G.

AU - Fanti, P. A.

AU - D'Antuono, A.

AU - Albertini,

PY - 1990/1/1

Y1 - 1990/1/1

N2 - 9 Caucasian patients who developed longitudinal melanonychia during 3'-azidodeoxythymidine (AZT) treatment for HIV infection are reported. The occurrence of nail pigmentation was not related to drug dosage or to the severity of the HIV infection. AZT as well as other drugs acting on DNA synthesis or transcription seem to be a quite frequent cause of longitudinal melanonychia.

AB - 9 Caucasian patients who developed longitudinal melanonychia during 3'-azidodeoxythymidine (AZT) treatment for HIV infection are reported. The occurrence of nail pigmentation was not related to drug dosage or to the severity of the HIV infection. AZT as well as other drugs acting on DNA synthesis or transcription seem to be a quite frequent cause of longitudinal melanonychia.

KW - 3'-azidodeoxythymidine

KW - longitudinal melanonychia

KW - zidovudine

UR - http://www.scopus.com/inward/record.url?scp=0025350187&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025350187&partnerID=8YFLogxK

M3 - Article

C2 - 2358102

AN - SCOPUS:0025350187

VL - 180

SP - 217

EP - 220

JO - Dermatology

JF - Dermatology

SN - 1018-8665

IS - 4

ER -